# SDR SWI2025F00567

- Difficulty date: February 15, 2025
- Submitted: April 28, 2025
- Operation: Air carrier
- Aircraft: N817SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15107
- Aircraft time: 40,869 hours, 27,176 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION NOTED ON NUTPLATES AND ATTACHING ANGLE FOR R/H TIRE BURST PANEL #642AZ  (C-CHECK RO 04/26/2025)REMOVED AND REPLACED CORRODED ATTACH ANGLE FOR RH TIRE BURST PANEL 642AZ, REF CRJ 900 SRM 51-42-21-001-001-A01 AND DWG CC670-10320 REV FLEAK CHECK GOOD COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY (CL600-2D24) STRUCTURAL MAJOR REPAIRCOMPLIED WITH SKYWEST FORM M-337 (DIGITAL COPY ATTCHED)
